# SDR CKSA97297

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6834
- Make and model: Boeing 727223
- Aircraft serial: 20187
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP CHECK INSPECTION, FOUND RIGHT WING STA 738.5 HAS CRACKED RIB AT STRINGER 11, UPPER RIB TO STRINGER ATTACH POINT.  STOP DRILLED AND REPAIR IAW SRM 57-10-5 FIGURE 2 AND SB 727-57-0127 FIGURE 2.  CORROSION TASK CARD NUMBER C57-571-01.  NON-ROUTINE TASK CARD NUMBER 107198.
